# SDR SWAA2023030695253

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB RBL 4 BS 1016+13; RBL 19 BS 1016+10.5.<[01] CORROSION ON BS 1016 SHEAR WEB AT RBL 4 AND RBL 19 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN IN THE SRM;[02] BS 1016 SHEAR WEB BL 0 TO RBL 51 TO BE REPLACED ON CARD# TTG8QOOHFM3P;[03] TASK CARD COMPLETE;[04] VERIFIED CORRECTIVE ACTION ITEM 1-2; MEASUREMENT FIELDS NOT COMPLETED BY AMT.;[05] UPDATED MEASUREMENT TABLE. FAULT COMPLETE;[06] VERIFIED MEASUREMENT TABLE; INSPECTION COMPLETE
